# SDR SWIA2020030348922

- Difficulty date: January 10, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK IN THE LEFT TRU BAY DECK BETWEEN THE GAGGE MOUNTING PLTE ANE THE EDGE OF THE TRU BAY. (MARKED)    (C-CHECK) RO 2/28/2020   PERFORMED PERMANENT CRACK REPAIR TO LEFT TRU BAY DECK BETWEEN THE GAUGE MOUNTING PLATE AND THE EDGE OF THE TRU BAY. REF BOMBARDIER REO. SEE CONTINUATION CARD FOR DETAILS. LEAK CK GOOD.
